Modification of Taguchi loss function in statistical qualityevaluation for continious and discrete quality variables

Koç, Neslihan


Modification of jet shapes in PbPb collisions at root s(NN)=2.76 TeV
Chatrchyan, S.; et. al. (Elsevier BV, 2014-03-01)
The first measurement of jet shapes, defined as the fractional transverse momentum radial distribution, for inclusive jets produced in heavy-ion collisions is presented. Data samples of PbPb and pp collisions, corresponding to integrated luminosities of 150 mu b(-1) and 5.3 pb(-1) respectively, were collected at a nucleon-nucleon centre-of-mass energy of root s(NN) = 2.76 TeV with the CMS detector at the LHC. The jets are reconstructed with the anti-k(T) algorithm with a distance parameter R = 0.3, and the ...
Extension of leap condition in approximate stochastic simulation algorithms of biological networks
Demibüken, Saliha; Purutçuoğlu Gazi, Vilda (2020-10-27)
Extension of Leap Condition in Approximate Stochastic Simulation Algorithms of Biological Networks
Demirbüken, Saliha; Purutçuoğlu Gazi, Vilda; Uğur, Ömür; Department of Scientific Computing (2021-9-08)
The approximate stochastic simulation (ASS) algorithms are the alternative approaches to generate the complex biological systems with a loss in accuracy by gaining from computational demand. There are a number of approximate methods which can successfully simulate the systems, such as poisson tau-leap and approximate Gillespie algorithms. The common property of these approaches is that they are based on the leap conditon which controls the change in hazard functions under a time interval. By means of this i...
Extension of plurisubharmonic functions in the Lelong class
Yazıcı, Özcan (2014-01-01)
Let X be an algebraic subvariety of Cn and X be its closure in Pn. In their paper (J. Reine Angew. Math. 676 (2013), 33-49), Coman, Guedj and Zeriahi proved that any plurisub- harmonic function with logarithmic growth on X extends to a plurisubharmonic function with logarithmic growth on Cn when the germs (X, a) in Pn are irreducible for all a ∈ X\X. In this pa- per we consider X for which the germ (X, a) is reducible for some a ∈ X \X and we give a necessary and sufficient condition for X so that any pluri...
KAYMAKCALAN, B; RANGARAJAN, L (Elsevier BV, 1994-07-15)
A new comparison theorem that connects the solutions of perturbed and unperturbed dynamic systems in a manner useful to the theory of perturbations is given and this comparison theorem is employed as a stability criterion to compare the asymptotic behaviors of perturbed and unperturbed systems. It is further shown by means of both theory and numerical computation that time scales do offer a unification in order to emphasize the better asymptotic behavior of perturbed systems in both continuous and discrete ...
Citation Formats
N. Koç, “Modification of Taguchi loss function in statistical qualityevaluation for continious and discrete quality variables,” Middle East Technical University, 1993.